# SDR 20000712SH025

- Difficulty date: July 12, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Propeller: Hartzl HCA2XK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N7R
- Part serial: D83826
- Condition: Cracked
- Component: Propeller, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF BLADE CRACKED APPROXIMATELY 2.50 INCHES LONG.  (X)
